I am currently on 60mg of cymbalta once daily for about 12 months now. I take it in the morning everyday. I have not really experienced any other side affects and my anxiety has been under control. If I decrease my dosage will it help with the headaches?
Unfortunately, around 14% people who take cymbalta complaint of headaches as its most common side effects, if you think its too bothersome, please seek medical advice from the doc who prescribed the med to perhaps change your medication to something more compatible to your system.
Take care, please, good luck!
Hi clstanislao! Welcome to our website! :)
I'm so sorry about your headaches! I take 120 mgs of Cymbalta daily for chronic pain. My dosage was recently increased from 60 mgs to 120 mgs daily. I don't suffer from headaches, however, I do have dry mouth sometimes.The frequency & severity of my dry mouth is now improving. My appetite had been depressed for several weeks but it's now returning.
I'd suggest to try taking the pill at nighttime or before bed instead. This way the med will have X amount of hours to enter your system. I take my full dosage at 11 P.M. & this works very well for me.
Also, if possible, could you try to wait out your headaches to see if they stop soon? Side effects can appear & disappear even after prolonged usage with many drugs, anti-depressants included. Please don't decrease the dosage on your own without contacting your doctor first. If you do intend to change your medication time, just run it by him/her please. Since you're only beginning to experience headaches, I'd hope that this condition will be short-lived, clstanislao.
All the best to you & your health! from Wendy :)
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 1 Feb 2010 • 7 answers
Posted 17 Sep 2013 • 1 answer
Posted 17 Aug 2014 • 2 answers
Posted 11 Aug 2015 • 2 answers